MathSciNet Relay Station
MathSciNet bibliographic data
MR283496 (44 #727) 42.50
Bonami, Aline Étude des coefficients de Fourier des fonctions de $L\sp{p}(G)$. (French) Ann. Inst. Fourier (Grenoble) 20 1970 fasc. 2, 335–402 (1971).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement